# SDR EIA2007187

- Difficulty date: September 30, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 89,452 hours, 16,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 75488
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN UPPER DECK RIGHT CREW EXIT DOOR WILL NOT ILLUMINATE ON TEST.  REPLACED UPPER DECK EXIT SIGN RIGHT BATTERY CARTRIDGE PER 33-51-00.  OPS CHECKED GOOD.
